KB Iud?

Illustration of KB Iud?
Illustration: KB Iud? asianparent-assets-id.dexecure.net

Good evening dokI want to ask if I don’t have paki kb I can’t wear a corset huh? And after using iud instead I came out like that, is that normal? Thanks in advance

1 Answer:

Hello Sedesta,

Thank you for asking HealthReplies.com.

Corset is not prohibited for use on IUD (intrauterine device) users. It's just that you really should not avoid wearing a corset that is too tight. Because, in addition to causing discomfort, the use of a corset that is too tight can also cause you difficulty when breathing, moving, and other activities. Not only that, some types of corset material can also trigger inflammation in the skin, either due to allergies or irritation. As a result, your skin may feel itchy, sore, reddish, bruntusan, and many other complaints arise. If you want to shrink your stomach after childbirth, it's better, you focus on maintaining eating patterns, while doing sports to tighten the abdominal muscles, for example sit ups, jogging, yoga, swimming, floor gymnastics, and so on.

Blood from the birth canal such as menstruation can be part of normal menstruation. Indeed, most IUD users will continue to experience menstruation as usual. It's just that menstruation often becomes irregular, or out of the menstrual cycle that should be, due to hormonal fluctuations and inflammation around the uterus due to the impact of the installation of an IUD. It could also, bleeding that you experience is the impact of an unhealthy lifestyle, drug side effects, pregnancy disorders, or other diseases, such as myomas, polyps, endometriosis, and so on.

You should not panic first. Bleeding as you experience it can often improve with proper treatment, for example by increasing rest, do not carelessly take medicine, drink more, don't stress, and also eat more fruits, green leafy vegetables, red meat, and other healthy food variations. Avoid first sexual intercourse that involves penetration of the penis into the vagina if bleeding is still happening quite a lot. If within 2 weeks the bleeding does not stop, you should check yourself directly to the doctor or obstetrician so that the appropriate treatment is given ..

I hope this helps.

: by

Related Question

How To Reduce High Triglyceride Levels?

How To Reduce High Triglyceride Levels?

(11 months ago)

Hello good Morning. I had a triglyceride test (tg) this morning and I got 600 results. How do I decrease it? or do I need medication to reduce it?... Read more

Right Abdomen Pain When Urinating?

Right Abdomen Pain When Urinating?

(11 months ago)

I have pain or pain in the right abdomen when I urinate, why is this? Please help to be answered... Read more

The Cause Of The Body Is Often Fever At Night?

The Cause Of The Body Is Often Fever At Night?

(10 months ago)

I am 21 years old I am a final semester student, I want to ask. When I have a lot of assignments in class, I stay up late working on my thesis, basically when I force my body to do... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *